Homology, Homotopy and Applications

A universal property for $Sp(2)$ at the prime $3$

Jelena Grbić and Stephen Theriault

Full-text: Open access

Abstract

We study a universal property of $Sp(2)$ in the category of $3$-local homotopy associative, homotopy commutative $H$-spaces. We show that while $Sp(2)$ fails to be universal in the full category, there is a subcategory in which it is universal for its $7$-skeleton.

Article information

Source
Homology Homotopy Appl., Volume 11, Number 1 (2009), 1-15.

Dates
First available in Project Euclid: 1 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hha/1251832557

Mathematical Reviews number (MathSciNet)
MR2475819

Zentralblatt MATH identifier
1166.55002

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 55Q15: Whitehead products and generalizations

Keywords
$H$-space $H$-map Whitehead product

Citation

Grbić, Jelena; Theriault, Stephen. A universal property for $Sp(2)$ at the prime $3$. Homology Homotopy Appl. 11 (2009), no. 1, 1--15. https://projecteuclid.org/euclid.hha/1251832557


Export citation